# SDR AALA20021351

- Difficulty date: September 23, 2002
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM SKIN (WING) CORRODED TOP SURFACE JUST INBOARD OF NR 5 JACKSCREW.  FLAP PEENED BLENDED AREA PER SRM 51-29-00-2 ALODINED AND PRIMED PER ESO 30595 DATED 9-23-2002.  (M)
